# SDR AALA20060085

- Difficulty date: February 10, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY PATH LIGHTING FEED FROM AFT BATTERY FORWARD INOPERATIVE.  REPLACED CHARGERS/CONTROL MODULES FOR EMERGENCY PATH LIGHTING FORWARD SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
